MAUDE Adverse Event Report: UNKNOWN DRIVE; ROLLATOR

UNKNOWN DRIVE; ROLLATOR
Model Number 700-961
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code Fall (1848)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device, which is a rollator.The device has not been recovered for evaluation.A follow-up report will be submitted, once there is additional information available.While in use the fork assembly detached from the frame.The user fell, and hit her head.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
UNKNOWN
MDR Report Key10906339
Report Number2438477-2020-00060
Device Sequence Number2881908
Product Code ITJ
UDI-Device Identifier00754021210893
UDI-Public754021210893
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2020
Report Date (Section F) 11/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number700-961
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR
Patient Weight91
Date Report Sent to FDA11/25/2020